# SDR C2XA03TY051

- Difficulty date: May 4, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 7,409 hours, 5,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525422
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE LEFT HAND OUTBOARD AFT FLOOR SUPPORT FRAME UNDER THE LAVATORY SINK WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY FLOOR FRAME SILL IAW EMB SRM 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
